Your cardiologist prescribed this for run ups in HR? I've been on amiodarone. It was prescribed to me on a short term basis, to help control the afib I had the day after valve surgery. I was on it for about one month total.
I can tell you that it is well documented that amiodarone causes INR to spike, as it interferes with clearance of warfarin. My INR, after being stable for 4 days, spiked to 9.7 within 3 days of being released from hospital, and on oral amiodarone. After the fact, learned that studies have shown that those on amiodarone should have their INR monitored very closely, as, depending on dose, it can cause the effects of warfarin to be more than double normal.
Long term use of amiodarone has also been shown to lead to significant increases in cancer rates. If he has you on this short term, please don't worry about this, because this is not seen after just a few months, but long term use. I hope that his plan is to keep you on this for only short term, until your heart rate stabilizes. If his plan is to have you on it long term, you might look into the side effects and discuss is there is an alternative, such as beta blockers.
Wishing you all the best.